Asymptotic expansions for the escape rate of stochastically perturbed unimodal maps

CP Dettmann, TB Howard

Research output: Contribution to journalArticle (Academic Journal)peer-review

4 Citations (Scopus)

Abstract

The escape rate of a stochastic dynamical system can be found as an expansion in powers of the noise strength. In the previous work the coefficients of such an expansion for a one-dimensional map were fitted to a general form containing a few parameters. These parameters were found to be related to the fractal structure of the repeller of the system. The parameter α, the “noise dimension”, remains to be interpreted. This report presents new data for α showing that the relation to the dimensions is more complicated than predicted in the earlier work and oscillates as a function of the map parameter, in contrast to other dimension-like quantities
Translated title of the contributionAsymptotic expansions for the escape rate of stochastically perturbed unimodal maps
Original languageEnglish
Pages (from-to)2404 - 2408
Number of pages5
JournalPhysica D: Nonlinear Phenomena
Volume238, issue 23-24
DOIs
Publication statusPublished - Dec 2009

Bibliographical note

Publisher: Elsevier

Fingerprint Dive into the research topics of 'Asymptotic expansions for the escape rate of stochastically perturbed unimodal maps'. Together they form a unique fingerprint.

Cite this